# SDR ASAA2022090339786

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737
- Aircraft serial: 44080
- Aircraft time: 4,381 hours, 1,392 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Part number: 3640684110
- Condition: None
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 OUTBOARD GUIDE VANES ON #2 ENGINE HAVE TRAILING EDGE DAMAGE. LOCATION 3' OCLOCK. GROUNDED - YES. FOUND (1) ADDITIONAL (OGV) BAD REMOVED #12,13,14,14 AND 15 OGV ON THE #2 ENGINE PER B737-9 AMM 72-21-03-00-801.
